| Model Number |
3092-020 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Swelling/ Edema (4577)
| Date of Event |
02/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient underwent a successful left total knee arthroplasty on (b)(6) 2016 utilizing depuy implants including patella and cement x2.Patient was later revised on (b)(6) 2021 for swelling, pain, and xrays suggestive of radiolucencies under the medial tibial plate.Intraoperatively, the synovium was gray and hypertrophic ¿consistent with cement debris synovitis¿ but ¿no significant poly wear.¿ the tibial plate was completely debonded from the cement.There was osteolysis along the femoral condyle and medial tibia.The femoral and patellar components were well fixed and not revised.Doi: (b)(6) 2016.Dor: (b)(6) 2021.(tibial tray and insert - left knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device [3092020/8225678] number, and no non-conformances / manufacturing irregularities were identified.